skip to main content


This content will become publicly available on December 1, 2024

Title: Complete Hilbert-Space Ergodicity in Quantum Dynamics of Generalized Fibonacci Drives
Award ID(s):
2237244
NSF-PAR ID:
10493545
Author(s) / Creator(s):
; ; ;
Publisher / Repository:
American Physical Society
Date Published:
Journal Name:
Physical Review Letters
Volume:
131
Issue:
25
ISSN:
0031-9007
Format(s):
Medium: X
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found